# SDR CA090409001

- Difficulty date: April 5, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 13,175 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE CREW WAS UNABLE TO MOVE THE ACFT OFF THE RUNWAY DUE TO A FLAT MAIN LT TIRE. THE TIRE WAS CHANGED AND ACFT REMOVED FROM RUNWAY.  THE COMPANY IS AWAITING TEARDOWN OF THE WHEEL TO SEE WHAT THE FAULT WAS IF DETERMINABLE.
